The reason you're seeing that is that in trials for years and years Buspar has shown not to work very well. The only use now, as far as I know, that is considered at all useful for most people is as an adjunct to an antidepressant. As for the lousy feeling, for you, you tapered off the Effexor, perhaps, too quickly. This is a very hard med to stop taking, and the timing is different for everyone. My own opinion is that if when stopping a med you get a new emotional problem, it's time to go back on it and taper off even more slowly, but if you choose to stick it out hopefully you'll be fine in time. But if the increased and new anxiety sticks around for very long I'd not fool around with it and go back on the Effexor and taper off more slowly still. Nobody wants a new problem to become chronic. But you might just have mostly what is colloquially called the Paxil flu, and if that's all it is it should pass in a couple of weeks after stopping completely.